# SDR SWAA2023030812872

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 78,861 hours, 46,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R2 SLIDE HANGING TO FAR BELOW SLIDE CASE.<[01] ADJUSTED SLIDE PER MT 725-61-06 AND AMM 25-66-00
